Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What happens if you're on a very high dose of acetaminophen and caffeine at the same time?

What happens if you're on a very high dose of acetaminophen and caffeine at the same time?
Asked On : Mon, 17 May 2010
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Forum

Caffeine is associated with few side effects:-
1. Excess caffeine can lead restlessness, nervousness, excitement, insomnia, flushing of the face, increased urination, gastrointestinal disturbance, muscle twitching, a rambling flow of thought and speech, irritability, and irregular or rapid heart beat and anxiety.
2. It is also addictive. If you use it every day, you may be addicted.

Acetaminophen can cause liver damage if used in higher doses and for prolong time.

So get evaluated for cause of tired and sleepiness and use medicine according to cause, as advised by physician.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
eashishmittal@gmail.com
Answered: Mon, 12 Sep 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for writing to us.
High doses of acetaminophen and caffeine do not show much drug interactions with each other. High dose of caffeine is more dangerous and can cause high blood pressure and atrial fibrillation, tachycardia, etc. High doses of acetaminophen can cause liver damage.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drtayalrakhi@gmail.com

Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor